# SDR DALA2024032003556

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Part number: UNKNOWN
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 LH RIB 6 FWD LUG WAS FOUND CORRODED. CORRECTIVE ACTION: COMPLIED WITH ERA 616141-33. (0253273)
